Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 16 found articles
 
 
  Estimation of exponential parameters under multiply type II censoring
 
 
Title: Estimation of exponential parameters under multiply type II censoring
Author: Upadhyay, S.K.
Singh, U.
Shastri, V.
Appeared in: Communications in statistics
Paging: Volume 25 (1996) nr. 3 pages 801-815
Year: 1996
Contents: This article considers a multiply type II censored sample from one parameter exponential distribution. Using a generalized non-informative prior, Bayes estimators of scale parameter and reliability function areproposed. The proposed estimators are compared with their corresponding MLEs and BLUEs on the basis of a Monte Carlo simulation study of 100 samples.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands